# SDR CALA2022110903095

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 52,164 hours, 32,478 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A LOW SPEED REJ TAKEOFF LESS THAN 20KTS DUE TO DOOR AFT CARGO ECAM MSG APPEARED JUST AT POWER SETTING. FAULT CLEARED AFTER ACFT RETURNED TO GATE CREW REPORTED LESS THAN 20KTS REJ TAKEOFF. FAULT WAS ALREADY CLEARED AT ARRIVAL TO GATE. RAMP CYCLED AFT CARGO DOOR TWICE INDICATION IS NORMAL AND NO FURTHER FUALTS NOTED. NO FURTHER MAINT ACTION REQUIRED REF AMM 05-51-16-200-001A
